# SDR HEER20141121526

- Difficulty date: November 21, 2014
- Submitted: November 21, 2014
- Operation: General aviation
- Filed by: PHI Aviation, LLC, repair station HEER617E
- Aircraft: N442PH
- Make and model: Bell 407
- Aircraft serial: 54089
- Aircraft time: 4,157 hours
- Engine: Allsn 250C47B
- Engine time: 1,985 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWA140702
- Condition: Spalled
- Location: Turbine
- Part time: 403 hours
- Component: Turbine Assy
- Component part number: 23063354
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED 11-16-14 FOR TURBINE OVERHAUL.  NR 5 BEARING REMOVED FOR PROBABLE SPALLING AT OUTER RACE SPLIT.  REPLACED BEARING.  PART WILL BE RETURNED TO MFG FOR FURTHER EVALUATION.
